or confirmation that it's not something worse.
I guess if your issue were nerve related from pressure of a disc or facet, etc..it would have been obvious with the motion positions. It doesn't necessarily mean you don't have disc degeneration, it would probably mean this problem isn't caused from such and is just muscular. Still painful, however.
Muscular pressure on nerves is what causes most of my pain....even though I do have degenerative disc disease from an early age. Whatever we have, we still have to keep the muscles stronger and as flexible as possible. Remember, muscles have good memory....if we tense up during times of stress or even interest...spasming can occur if we're not aware of what our body is doing.
I pay for sitting with my knees crossed or even my ankles crossed if my legs are stretched out...I know better..but I still do it.
Hope you can get in for the MRI soon....but you might want to ask the GI if while you're at it, he can do an MRI of your abdomen to check out your pancreas, liver..etc. You know....a two for one deal???? Maybe worth the time, but it will be for two separate doctors...so probably not "permissible".
Yes, I was busy with hair and had a supper appointment with my friend. Again, Moxies, but at PP. Good to catch up.
Hope your week fares well and that the appointment for the MRI isn't too long. Helpful since there are more in the city than a few years ago. OH....just FYI...you might be able to get a cd of your MRI...I got one of my MRCP. Cost me $29 I think, but at least I have it. Maybe nice for your "records".
Interested in how you're doing with the increased Effexor. Good that the upper gastro discomfort has abated.
You should, however, completely cut out the Advil. Ibuprophen is one I've promised my GI I'd not take. He's OK with me taking aspirin since I don't seem at all sensitive to it (as of yet...fingers crossed). I cannot take codeine at all.....I'm in severe upper gastro distress, to the point where I'd need another pain killer to help with that pain...it's awful writhing pain...so, I just say I'm allergic to it when I'm asked.
Maybe you can see if there's a correlation between your upper gi discomfort and when you take either of them.
Tylenol...it's in the Robaxicet...and I've been taking a few as well....I worry about
how it can affect my liver. So, there's much we risk in the plight to feel well.....or at the very least, to get a bit of a break.
Have a good week....enjoy the glorious weather and hopefully it won't rain!
Oh, just an aside....when my husband was coming home from work the other morning, he witnessed them laying salt on the Moray bridge and Portage.....can you freaking believe that?????
*Heather* Status: mild flare enemas tapered to every 2nd night
~diagnosed January 1989 UC (proctosigmoiditis)
~UC meds: Asacol (3 x2 daily); Salofalk enemas nightly for flares & taper to maintenance
~Bentylol (dicyclomine) 20mg as needed; Ranitidine (reflux); Effexor XR 75mg(depression); Pulmicort/Airomir (asthma)
~vitamins/minerals/supplements; Probiotics....(Natural Factors Protec, Primadophilus Reuteri Pearls, Natural Factors Ultimate). @ bedtime
~various digestive enzymes as needed; started Omega 3
~URSO for PSC (or PBC) 500mg X 2 daily (LFTs back to NORMAL!!)
My doc's logic.. "TREAT (FROM)BOTH ENDS" worth it !!!